MAUDE Adverse Event Report: CONMED CORPORATION ABC; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

CONMED CORPORATION ABC; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number 160656
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2020
Type of Reportable Event Malfunction
Event or Problem Description
When trying to open product in sterile field, the outer paper separated from the plastic packaging.This made opening difficult and brought into questioning sterility of the product once opened.Potential harm is in using an unsterile product.

Brand Name
ABC
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
CONMED CORPORATION
525 french road
utica NY 13502
MDR Report Key10927090
Report Number10927090
Device Sequence Number2671734
Product Code GEI
UDI-Device Identifier30653405003896
UDI-Public(01)30653405003896
Combination Product (Y/N)N
Initial Reporter StateMT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/24/2020
Report Date (Section F) 11/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number160656
Device Catalogue Number160656
Device Lot Number201808154
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Ambulatory Surgical Facility
Date Report to Manufacturer12/01/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA11/25/2020